Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleParallel modular computation of Gr\"obner and involutive bases.
Author(s) Denis A. Yanovich
TypeArticle in Journal
AbstractAn overview of an algorithm and an efficient implementation of parallel computing of involutive and Gröbner bases with the help of modular operations is presented. Difficulties arising in modulo calculations and in the reconstruction of a basis with coefficients in ℤ by its modular images are considered; Some ways to overcome these difficulties are indicated.
ISSN0361-7688; 1608-3261/e
URL http://link.springer.com/article/10.1134%2FS0361768813020084
LanguageEnglish
JournalProgram. Comput. Softw.
Volume39
Number2
Pages110--113
PublisherSpringer US, New York, NY; Pleiades Publishing, New York, NY; MAIK ``Nauka/Interperiodica
Year2013
Edition0
Translation No
Refereed No
Webmaster